Solvability and strong correctness of the cauchy problem for abstract linear differential equations in the banach spaces

Автори

We consider linear differential equations with operator coefficients in the Banach space. In addition, we provide sufficient conditions of solvability and strong correctness of the Cauchy problem for such equations of arbitrary order.

Publication year: 
2010
Issue: 
4
УДК: 
517.98
С. 40–43, укр., Бібліогр.: 6 назв.
References: 

1. Xiao T.J., Liang J. On complete second order linear differential equations in Banach spaces // Pacific J. Math. — 1990. — 142, N 1. — P. 175—195.
2. Xiao T.J., Liang J. The Cauchy Problem for HigherOrder Abstract Differential Equations The Cauchy problem for higher order abstract differential equations. — Berlin etc.: Springer, 1998. — 302 p.
3. Костин В.А. Точно-равномерная корректная разрешимость начально-краевых задач для уравнений в банаховом пространстве и абстрактные специальные функции: Дис. … докт. физ.-мат. наук. — Воронеж, 1994. — 230 с.
4. Горбатенко Я.В. Критерій типу Костіна для абстрактних лінійних диференціальних рівнянь другого порядку в банахових просторах // Укр. мат. журн. — 2010. — 62, № 6. — С. 860—874.
5. Богданський Ю.В. Експоненціальні косинус-функції // Наукові вісті НТУУ “КПІ”. — 2007. — № 6. — С. 140— 144.
6. Melnikova I.V. Degenerate Cauchy problem in Banach spaces // Изв. Урал. гос. ун-та. — 1998. — Вып. 10. — С. 147—160.

AttachmentSize
2010-4-6.pdf176.22 KB

Тематичні розділи журналу

,